Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is the remedy for bleeding in nostrils when on ECOSPRIN?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
Patient has undergone angioplasty and PCI, nov 2nd week with one stent in India. Currently on visit to the USA and taking medications as prescribed. Observed minute bleeding in the nostrils in the last 48 hours. Blood was observed as a smear on the hand kerchief. Please advice. Patient's age is 62 Male. Current mediacations are: BRILINTA 90 mg * 2 tid, ECOSPRIN 75 mg * 1 tid, TONACT 40 mg* 1 tid ( Atorvastatin), PROLOMET XL 100 (Metoprolol) *2 tid, PLANEP 25 (Eplerenone) *1 tid, CORALAN 7.5 *1 tid, MONOTRATE 10 * 2 tid, ERITEL 40 * 2 tid, SHELCAL 500 *1 tid. Monitored BP is within the range 60/135-140 and a week ago was 72/130. any further information be required, please let me know?
Posted Mon, 3 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 48 minutes later
Brief Answer: Briliant and ecosprin combine can occasional caus Detailed Answer: Hi, thanks for the detailed query. Briliant being powerful anti plate, especially when used with aspirin is known to cause. As long as it is small quantity as you have described it doesn't matter. and usually spontaneously subsides. I was noting that you have written tid at the end of each medicines, does it mean he is taking all medicines three times a day. Because most of these are not 'tid' medicines and also brilliant 90 mg should be taken one tablet two times a day and not three times day. Please get back to me with clarification or may be you should scan attach the prescription. Awaiting your response...
Above answer was peer-reviewed by
Follow-up: What is the remedy for bleeding in nostrils when on ECOSPRIN? 49 minutes later
Thanks for responding back, Doctor. With tid we meant: number of times a day. Should i reduce any medication and if so for how much time? Does the present condition warrant any alarm and necessitate any kind of visit to a doctor as i am only visitor to the USA. Attaching prescription.
Answered by Dr. Prabhakar C Koregol 2 hours later
Brief Answer: But your prescription doesn't say so Detailed Answer: your prescription is correct, just follow that. There are no tux medicines in it. Tid means to be taken three times a day. Prescription is appropriate and dosage has to be according to it. There is nothing alarming about it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor